It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-11-2012, 11:38 PM   #1
Member
(female)
 
Join Date: Mar 2006
Location: Fort Bragg, CA USA
Posts: 82
California Ann HB User
Question Taste

I have an odd question. I started Metformin 2 weeks ago. I have had no side efeects except my taste is off. We (did) eat a lot of summer type squash but all of a sudden I can't get past the smell and if I can they taste so bitter I want to be sick. I have never had a problem like this before. I am just curious if anyone else has a problem like this?
Thanks,
Ann

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Love Tuna but taste has changed sunshine12 Diabetes 8 08-19-2010 06:12 AM
Diabetes T2, High BP, and High Cholesterol work4livn Diabetes 7 03-10-2010 02:52 AM
sweet sickening taste in throat sammi2 Diabetes 0 12-17-2009 10:07 AM
loss of taste TomPat12 Diabetes 0 03-20-2008 05:11 PM
Weird taste in mouth... ssjup81 Diabetes 4 02-29-2008 06:38 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!